On exponents of iteration systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1966), pp. 83-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1966_2_a11,
author = {A. M. Panov},
title = {On exponents of iteration systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {83--92},
year = {1966},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1966_2_a11/}
}
A. M. Panov. On exponents of iteration systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1966), pp. 83-92. http://geodesic.mathdoc.fr/item/IVM_1966_2_a11/